Numerical validation method for nonlinear equations using interval analysis and rational arithmetic

Masahide Kashiwagi*, Shin'Ichi Oishi

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)99-112
Number of pages14
JournalElectronics and Communications in Japan (Part III: Fundamental Electronic Science)
Issue number7
Publication statusPublished - 1995 Jul


  • Krawczyk's interval function
  • Numerical validation
  • interval analysis
  • nonlinear equation
  • rational arithmetic

ASJC Scopus subject areas

  • Electrical and Electronic Engineering

Cite this